# SDR F3LA2009021600026

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 15,717 hours, 8,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED CORROSION AT THE FASTENER HOLE OF THE AFT GIRT BAR FITTING, L2 DOOR THRESHOLD.  MAINTENANCE REMOVED THE CORROSION.  FABRICATED REPAIR DOUBLER AND FILLER AND COMPLETED THE REPAIR PER ENGINEERING AUTHORIZATION A8-53R-30930.
